MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 7 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 7 8MM; KNEE TIBIAL INSERT
Model Number 1517-00-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for entrapment right infrapatellaris knee right event is not serious and is considered moderate there is a remote possibility that the event is related to device and is possibly related to procedure.Date of implantation: (b)(6) 2019 date of event (onset): (b)(6) 2020 (right knee), treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
ATTUNE CRS FB INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10684754
Report Number1818910-2020-22434
Device Sequence Number3161648
Product Code JWH
UDI-Device Identifier10603295055037
UDI-Public10603295055037
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-00-708
Device Catalogue Number151700708
Device Lot NumberH83605
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUN REV OFFST STM ADPTR 6MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUNE CRS FB TIB BASE SZ 5 CEM; ATUNE PRESSFIT STR STEM12X60MM; ATUNE PRESSFIT STR STEM16X60MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; ATTUN REV OFFST STM ADPTR 4MM; ATTUN REV OFFST STM ADPTR 6MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE DIST FEM AUG SZ 7 8MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUNE CRS FB TIB BASE SZ 5 CEM; ATUNE PRESSFIT STR STEM12X60MM; ATUNE PRESSFIT STR STEM16X60MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;